# SDR ASAA1159697

- Difficulty date: May 28, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 10,453 hours, 3,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A7501
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASKCARD NR 800 53EA 02904 1 AIRCELL FWD & AFT DUI FOUND FORWARD CARGO COMPARTMENT FLOOR SUPPORT (P/N 143A7501) SECOND FROM THE INBOARD CARGO TRACK AT STATION 500B HAD HOLES DRILLED IN IT HOLE HAD BEEN DRILLED WHILE ACCOMPLISHING FLOOR PANEL REPAIR.  SPLICED FORWARD CARGO COMPARTMENT FLOOR SUPPORT (P/N 143A7501) AT STATION 500B IN ACCORDANCE WITH BOEING 737 800 SRM 53 00 53 REPAIR NR 2 PAGES 201 THROUGH 205.
